# SDR 98ZZZM167

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LAVATORY, VIEW FROM UNDER FLOOR PANELS REVEALS CORROSION IN FLOORBEAM BELOW PANELS.  REMOVED, FABRICATED AND INSTALLED SUPPORT ANGLE AND INTERCOSTAL IAW SRM 53-10-2.  FLOORBEAM CORROSION WAS FOUND WITHIN LIMITS, REMOVED CORROSION AND TREATED FLOORBEAM IAW 737 SRM 53-10-1.  (M)
